Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 12, Number 4

All articles in this issue are freely accessible.

The decay of magneto-turbulence in the presence of a magnetic field and Coriolis force
B. Lehnert.
Quart. Appl. Math. 12 (1955), 321-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 67648
A new singularity of transonic plane flows
A. R. Manwell.
Quart. Appl. Math. 12 (1955), 343-349
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 66163
Canonical equations for non-linearized steady irrotational conical flow
J. H. Giese and H. Cohn.
Quart. Appl. Math. 12 (1955), 351-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69679
Free vibration of a rectangular plate with damping considered
Milomir M. Stanišić.
Quart. Appl. Math. 12 (1955), 361-367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 65382
On the deformation of elastic shells of revolution
P. M. Naghdi and C. Nevin De Silva.
Quart. Appl. Math. 12 (1955), 369-374
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 67693
Distribution of the extreme values of the sum of $n$ sine waves phased at random
S. O. Rice.
Quart. Appl. Math. 12 (1955), 375-381
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 66581
The mechanics of the Rijke tube
G. F. Carrier.
Quart. Appl. Math. 12 (1955), 383-395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69698
The post buckling behavior of a clamped circular plate
Sol R. Bodner.
Quart. Appl. Math. 12 (1955), 397-401
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 66204
An approximate solution to the Navier-Stokes equations
Morton Mitchner.
Quart. Appl. Math. 12 (1955), 401-404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 66156
A measure of the area of a homogeneous random surface in space
Stanley Corrsin.
Quart. Appl. Math. 12 (1955), 404-408
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 65947
Equilibrium of membranes elastically supported at the edges
V. G. Hart.
Quart. Appl. Math. 12 (1955), 408-412
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 65370
The solution of eigenvalue problems of integral equations by power series
J. R. M. Radok.
Quart. Appl. Math. 12 (1955), 413-417
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 66768
Asymmetrical finite difference network for tensor conductivities
L. Tasny-Tschiassny.
Quart. Appl. Math. 12 (1955), 417-420
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 72726
Impedance synthesis without mutual coupling
Aaron Fialkow and Irving Gerst.
Quart. Appl. Math. 12 (1955), 420-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 71305
On two methods of generating solutions of linear partial differential equations by means of definite integrals
J. B. Diaz and G. S. S. Ludford.
Quart. Appl. Math. 12 (1955), 422-427
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 64996
An integral equation governing electromagnetic waves
P. R. Garabedian.
Quart. Appl. Math. 12 (1955), 428-433
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 65409
Stability of two-dimensional parallel flows for three-dimensional disturbances
Chia-Shun Yih.
Quart. Appl. Math. 12 (1955), 434-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 65330
On diffusion in an external field and the adjoint source problem
Julian Keilson.
Quart. Appl. Math. 12 (1955), 435-438
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 67326
Some properties of optimal linear filters
Herbert A. Simon.
Quart. Appl. Math. 12 (1955), 438-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 66572

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website